Medical Questions > Womens Health > Birth Control Forum

Postinor 2 will delay next period how long

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I had postinor 2 3rd after having sexual intercourse , I take 2 tablet together as advise by the pharmacy & my next period should be on the 3rd of Jan and yet I till now still do not have any symptoms of having periods but my stomach feel bloated and pain . What does this actually means ? Am I pregnant ? Anyway I have tested pregnancy test and I got negative results for twices . Please advise me doctor
Did you find this post helpful?
|

User Profile
replied January 10th, 2017
Community Volunteer
It is all side effects from the hormones in the pills.

After 7 days you may get some withdrawal bleeding. This is not menstruation, but an artificially caused period similar to what women on birth control pills get.

Your next menstruation will likely be delayed. It is not possible to determine how long. You will just have to wait and see..

There is basically no way you can be pregnant. A woman is typically not fertile during the week before her period or during her period. This is not guaranteed, but that is how our cycles typically work. And you took Postinor 2. So NO, you are not pregnant.
|
Did you find this post helpful?

replied January 11th, 2017
Yaaa yesterday and today i notice some brownish discharge but is not something like period. How long would the side effect stay after taking Postinor 2 . Cause till now sometimes I will feel abit drossy . Anyway thanks for the advise Kristigraham
|
Did you find this post helpful?
Quick Reply